MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229090A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 19th january, 2024 getinge became aware of an issue with one of surgical lights - volista standop.Based on photographic evidence the designated complaint unit employee found that label was chipping off the device.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The initial reporter was hospital clinical engineering.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d1 brand name: volista standop.Corrected d1 brand name: volista.Previous d4 catalog # ard568811963.Corrected d4 catalog # none.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - volista standop.Based on photographic evidence the designated complaint unit employee found that label was chipping off the device.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.As stated by the subject matter expert at the manufacturing site, label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks.To prevent any incident similar to the label missing, the user manual mentions instructions concerning cleaning and disinfection, recommended and prohibited products.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18568918
Report Number9710055-2024-00078
Device Sequence Number8518041
Product Code FSY
UDI-Device Identifier03700712419172
UDI-Public(01)03700712419172
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229090A
Device Catalogue NumberARD568811963
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown